# SDR AALA202304262441

- Difficulty date: April 15, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A320*
- Aircraft serial: 5588
- Aircraft time: 31,111 hours, 12,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: D9259036400600
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EVACUATION LIGHT AT 3L DOOR INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202304192441: MAINTENANCE REPLACED EMERGENCY EVACUATION PANEL SWITCH 2064VU AT THE 3L DOOR PER TSM 23-73-00-810 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK**  (CLOSED)
